Dear Dr. Bob, I am happy with my 4 vials of Sculptra injections, and have minor touch-up work scheduled. Thanks for your advice. My question is about tinnitus, a problem that I've had for a few years. Yesterday's visit to the ENT was unproductive, except new information about stem cell research in rabbits. My doctor says tinnitus could possibly be related to my Kaletra. Is this possible? Also, I play pipe organ. Could this be a factor? I am practicing with soft 8' flutes to help reduce the intense frequency of full organ (22 ranks). My best help is to 'ignore' the constant buzzing. Any suggestions? THANKS! Craig
"Stem cell research in rabbits????" Hmmm . . . did you see an ENT or a vet?
Tinnitus is not a reported side effect or toxicity of Kaletra, but the possibility of drug-induced tinnitus remains.
You play a pipe organ??? Hmmm . . . I don't suppose that's related to the skin flute, is it? No, I suppose not, since you practice with a "soft 8." (Skin flutes would be a hard 8.) If the stem-cell bunny rabbit doc wasn't helpful, you might ask your HIV doc for another referral to an HIV-knowledgeable ENT doctor. Do mention the pipe organ, because it may indeed be a factor. Glad to hear the Sculptra worked well for you! You look marvelous! Dr. Bob